Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Light pink discharge from vagina after having sex, mild cramps. Advice?

Hi! I had sex on Thursday, October 18th. It was protected with a condom and he did not come inside me. I started really light pink discharge Friday night, but now, on October 23rd, it is a bit heavier. I have slight cramping too. The sex was a little more rough than usual and I hadn t had sex in like, a month to a month and a half. Advice?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
As you used protection during intercourse there is less possibility for pregnancy.
The spotting you had could be due to friction during intercourse.
If you are around the time of periods, the bleeding you are having could be normal menstrual flow.
If not once consult gynecologist and rule out possibilities like, Post coital tear, cervical erosion etc.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor